zbMATH — the first resource for mathematics

On periodic solutions of a delay integral equation modelling epidemics. (English) Zbl 0354.92035

92D25 Population dynamics (general)
45Mxx Qualitative behavior of solutions to integral equations
Full Text: DOI
[1] Cooke, K. L., Kaplan, J. L.: A periodicity threshold theorem for epidemics and population growth. J. Math. Biosciences (to appear). · Zbl 0341.92012
[2] Cooke, K. L., Yorke, J. A.: Some equations modelling growth processes and gonorrhea epidemics. Math. Biosci. 16, 75-101 (1973). · Zbl 0251.92011
[3] Gatica, J. A., Smith, H. L.: Fixed point techniques in a cone with applications (in preparation). · Zbl 0435.47060
[4] Hethcote, H. W.: Asymptotic behavior in a deterministic epidemic model. Bull. Math. Biology 35, 607-614 (1973). · Zbl 0279.92011
[5] Hoppensteadt, F., Waltman, P.: A problem in the theory of epidemics. Math. Biosci. 9, 71-91 (1970). · Zbl 0212.52105
[6] Hoppensteadt, F., Waltman, P.: A problem in the theory of epidemics II. Math. Biosci. 12, 133-145 (1971). · Zbl 0226.92011
[7] Krasnosel’skii, M. A.: Positive solutions of operator equations. Groningen: Noordhoff 1964.
[8] Krein, M. G., Rutman, M. A.: Linear operators leaving invariant a cone in a Banach space. Uspehi Mat. Nauk 3, no. 1 (23), 3-95 (1948). (A.M.S. Translation Number 26, 1950.) · Zbl 0030.12902
[9] London, W. P., Yorke, J. A.: Recurrent outbreaks of measles, chickenpox, and mumps I: seasonal variation in contact rates. Amer. J. Epidemics 98, 453-468 (1973).
[10] Nussbaum, R.: A periodicity threshold theorem for some nonlinear integral equations (to appear). · Zbl 0385.45007
[11] Rogers, F. B.: Epidemiology and Communicable Disease Control. New York: Grune & Stratton1963.
[12] Rudin, W.: Functional Analysis. New York: McGraw-Hill 1973. · Zbl 0253.46001
[13] Yorke, J. A., London, W. P.: Recurrent outbreaks of measles, chickenpox, and mumps II: systematic differences in contact rates and stochastic effects. Amer. J. Epidemics 98, 469-482 (1973).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.